# SDR UPS04443337

- Difficulty date: October 12, 2004
- Submitted: October 13, 2004
- Operation: Air carrier
- Aircraft: N675UP
- Make and model: Boeing 747123
- Aircraft serial: 20390
- Engine: Pwa JT9D7A
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK CEILING EMERGENCY LIGHT FWD OF L1 DOOR HAS ONE BULB INOPERATIVE AND VERY DIM.  REMOVED AND REPLACED MAIN CARGO DECK CEILING EMERGENCY LIGHT JUST FWD OF L1 DOOR IAW MM 33-51-07.   OPS CKS NORMAL.
